MathSciNet Relay Station
MathSciNet bibliographic data
MR361878 (50 #14320) 47A99
Sinclair, Allan M. A discontinuous intertwining operator. Trans. Amer. Math. Soc. 188 (1974), 259–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement